# SDR DXTA2012070905039

- Difficulty date: July 6, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 9,491 hours, 5,642 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VERY HARSH BANG WAS FELT UPON GEAR RETRACTION. GEAR EXTENDED NORMALLY.  ALL LIGHTS WERE NORMAL.  VISUALLY INSPECTED NOSE AND MAIN GEAR AND SURROUNDING AREAS WITH NO DEFECTS NOTED.  JACKED ACFT AND CYCLED GEAR AND VERIFIED UPLOCK HOOK ENGAGEMENT WAS IN SPEC.  CYCLED GEAR SEVERAL TIMES WITH NO DEFECTS NOTED OR LOUD ABNORMAL NOISES.  GEAR LIGHTS, ALSO OPS CHECK GOOD.  SERVICED NOSE STRUTS IAW REQUEST IAW MM 12-10-38 DOWNJACKED ACFT AND SERVICED HYD RESERVOIR ALL OTHER WORK ACCOMPLISHED IAW MM 32-30-00, 32-20-01, 12-10-15. COULD NOT DUPLICATE DISCREPANCY AT THIS POINT.
